# SDR SWAA2021082393690

- Difficulty date: July 11, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N7830A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28008
- Aircraft time: 65,799 hours, 29,601 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 540 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 26L LOCATED BS 540 FWD CARGO COMPARTMENT ; 2021-325606 / [01] TOOL USED P/N: 45 MG; S/N: 130060401; DUE DATE: 22 APR 22.; [02] TOOL USED P/N: NORTEC 500D; S/N: N500X12101V022240; DUE DATE: 01 DEC 21.; [03] TOOL USED: PRECISION RADIUS GAUGE; P/N: 2204A3; S/N: AE-408660; DUE DATE: 02-NOV-21; [04] PERFORMED PERMANENT REPAIR ON STRINGER 26L BETWEEN BS500D TO BS540 IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 AND NOT-REINSPECTION REQUIRED; [05] TASK COMPLETED; VERIFIED AS RII.  PERFORMED PERMANENT REPAIR ON STRINGER 26L BETWEEN BS500D TO BS540 IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 AND NOT-REINSPECTION REQUIRED
